# SDR UPS04843557

- Difficulty date: November 27, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 67,297 hours, 25,713 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Fitting
- Part number: 3055866516
- Part serial: TAG00653527
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, UPPER FWD SUPPORT FITTING CRACKED INSIDE NR 1 IB TR CORE COWL.  REMOVED NR 1 IB TR PER MM78-30-00-4.  REMOVED AND REPLACED DISCREPANT FITTING REF SRM 51-3-0, 51-1-21.  INSTALLED TR PER MM78-30-00-4.  RIG, OPS, AND LEAK CHECK OF TR GOOD PER MM78-30-00-4.
